[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IPp] high #'s after site change

> nothing should "ooze" out of a site when you take it out. we have
> never had anything like that happen. maybe the site is left in too
> long, although we have left some in for as long as 6-7 days before
> nothing "oozes" out. even after 315 units of insulin or more.

Body fluid oozes out of any kind of injury to or puncture of the skin 
except for the smallest of needles. Anything that is infused as with 
an insulin cannula is going to ooze out along with it. In some cases 
it's actually visible as a droplet at the site. I've observed that on 
more than one occasion and would estimate the volume to be in the 5 - 
10 unit range if it were all insulin. I reasonably sure it is mostly 
body fluid, but the insulin content is high enough that it definetly 
affects bg's. That we've determined by trial and error.

email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
help SUPPORT Insulin Pumpers http://www.insulin-pumpers.org/donate.shtml